# SDR 99ZZZX4316

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 727
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve Body
- Part number: B2701
- Condition: Cracked
- Location: Brake
- Component: Sargent, B270014
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY IS CRACKED IN BRAKE AND PRESSURE PORTS.  WEAK POINT IN BODY, FATIGUE AND/OR OVERSTRESSED.
